- -

A Note on Variable Exponent Hörmander Spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


A Note on Variable Exponent Hörmander Spaces

Show full item record

Motos Izquierdo, J.; Planells Gilabert, MJ.; Talavera Usano, CF. (2013). A Note on Variable Exponent Hörmander Spaces. Mediterranean Journal of Mathematics. 10(3):1419-1434. doi:10.1007/s00009-013-0268-y

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/108051

Files in this item

Item Metadata

Title: A Note on Variable Exponent Hörmander Spaces
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] In this paper we introduce the variable exponent Hormander spaces and we study some of their properties. In particular, it is shown that is isomorphic to (Omega open set in and the Hardy-Littlewood maximal operator M ...[+]
Subjects: Variable exponent Lebesgue space , Entire analytic function , Hardy-Littlewood maximal operator , Hörmander space.
Copyrigths: Reserva de todos los derechos
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-013-0268-y
Publisher version: https://doi.org/10.1007/s00009-013-0268-y
Partially supported by grants MTM2008-04594 and MTM2011-23164 from the Spanish Ministry of Science and Innovation.
Type: Artículo

This item appears in the following Collection(s)

Show full item record